# SDR CA010307013

- Difficulty date: January 9, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 10,660 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Cover
- Part number: 206040102103
- Condition: Grooved
- Location: T/R Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHEN REINSTALLING A MAIN DRIVESHAFT AFTER A INPUT TRANSMISSION SEAL REPLACEMENT, FOUND THAT THE TRANSMISSION END OF THE SHAFT COULD NOT MOVE.  OPENED THE COUPLING END FOUND THAT SPRINGS  WAS NOT INSTALLED PROPERLY. THE COVER WAS GROOVED. INSPECTED THE INNER AND OUTER COUPLING ON BOTH END OF DRIVESHAFT ASSEMBLY. NO MORE DAMAGE FOUND 15.0 HOUR SINCE LAST INSPECTION. COMPLETED THE SHAFT INSPECTION AFTER REPLACING THE COVER AND THE SPRING THAT WERE DAMAGED BY NEW PARTS. A/C WAS RETURNED TO SERVICE.
